# SDR USAA991074

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340US
- Make and model: Boeing 737301
- Aircraft serial: 23237
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Service Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND 2 CRACKS, 1 AT 1.25 INCH LONG AND 1 AT .0675 INCH LONG EMANATING FROM RIVETS IN FUS AT LOWER AFT CORNER OF FORWARD SERVICE DOOR CUTOUT SKIN.  INSTALLED DOUBLER PER SRM 53-10-01.  (M)
